# SDR AALA20130812001

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 67,647 hours, 23,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 DOOR EMERGENCY EXIT SIGN LIGHT ASSEMBLY BROKEN OFF WALL.  REPLACED EMERGENCY EXIT LIGHT SIGN ASSEMBLY AFT OF RT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
